# SDR CALA2024022200497

- Difficulty date: February 21, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: 5323077220002
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT FISHPLATE CONNECTING DOOR SILL AND TORSION BOX COVER HAS SPOTS OF CORROSION AND SCORING/GOUGES.  REMOVED AND REPLACED FWD CARGO PIT FISHPLATE IAW A320 SRM 51-42- 11.
